# SDR SWAA2019073035423

- Difficulty date: June 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUB WEB THRESHOLD CORRODED BETWEEN BS. 440 TO BS. 494, RBL 25.  R&R SUB THRESHOLD WEB IAW SRM AND DWG.
